American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Eli Glasner and Yonatan Gutman. The universal minimal space of the homeomorphism group of a h-homogeneous space. Contemporary Mathematics 567 (2012) 105-117.
Book volume table of contents
View Article: PDF

[2] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Riccardo Camerlo and Su Gao. The completeness of the isomorphism relation for countable Boolean algebras. Trans. Amer. Math. Soc. 353 (2001) 491-518. MR 1804507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Diego Vaggione. Characterization of discriminator varieties. Proc. Amer. Math. Soc. 129 (2001) 663-666. MR 1706965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mariusz Rabus and Saharon Shelah. Topological density of ccc Boolean algebras--Every cardinality occurs. Proc. Amer. Math. Soc. 127 (1999) 2573-2581. MR 1486748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mariusz Rabus. An $\omega_2$-minimal Boolean algebra. Trans. Amer. Math. Soc. 348 (1996) 3235-3244. MR 1357881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lutz Heindorf. Graph spaces and $\bot$-free Boolean algebras . Proc. Amer. Math. Soc. 121 (1994) 657-665. MR 1246526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Juan Carlos Martínez. A consistency result on thin-tall superatomic Boolean algebras . Proc. Amer. Math. Soc. 115 (1992) 473-477. MR 1079703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] I. Fleischer. ``Place functions'': alias continuous functions on the Stone space . Proc. Amer. Math. Soc. 106 (1989) 451-453. MR 967485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. Dow, A. V. Gubbi and A. Szymański. Rigid Stone spaces within ${\rm ZFC}$ . Proc. Amer. Math. Soc. 102 (1988) 745-748. MR 929014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alan Dow. Good and OK ultrafilters . Trans. Amer. Math. Soc. 290 (1985) 145-160. MR 787959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1